The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kyungpook Mathematical Journal
( Vol. 32 NO.2 / (1992))
On oscillations of second order linear differential equations
A.Zaghrout,
Pages. 159-166
Abstract The second order differential equations of the form $(py')'+qu=f$ are
investigated. Sufficient conditions to ensure boundedness and oscillations of
solutions are given
Contents 1. Introduction
2. Main results
Key words
Mathmatical Subject Classification